Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 134, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 12:38 PM CDT for Henderson County, Warren County, Illinois. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2007, 12:38 PM CDT (17:38 UTC)
- Expired
- Aug 23, 2007, 1:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Henderson County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 12:54 PM CDT | TSTM WND DMG | Kirkwood, IL | WOODEN FENCE PULLED OUT OF THE GROUND. |
| Aug 23, 1:05 PM CDT | TSTM WND DMG | Kirkwood, IL | POSSIBLE TORNADO REPORTED BY SHERIFFS DEPUTY. |
| Aug 23, 1:08 PM CDT | TSTM WND DMG | Monmouth, IL | TREES AND POWER LINES DOWN THROUGHOUT TOWN. |
| Aug 23, 1:08 PM CDT | TSTM WND DMG | Smithshire, IL | TREES AND POWER LINES DOWN THROUGHOUT TOWN. |
| Aug 23, 1:25 PM CDT | TSTM WND DMG | Biggsville, IL | DELAYED REPORT...TREES DOWN. HOUSE AND CAR DAMAGED ...CORRECTED TIME FROM EARLIER REPORT... |
| Aug 23, 1:30 PM CDT | TSTM WND DMG | 5 Nne Stronghurst, IL | LATE REPORT...NUMEROUS TREES DOWN BLOCKING HIGHWAYS 94 AND 96 AND SOME TOWNSHIP ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 231738 SVRDVN ILC071-187-231830- /O.NEW.KDVN.SV.W.0134.070823T1738Z-070823T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1238 PM CDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HENDERSON COUNTY IN WEST CENTRAL ILLINOIS... WARREN COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 130 PM CDT. * AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR CARMAN...OR ABOUT NEAR BURLINGTON...AND MOVING NORTHEAST AT 70 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... KIRKWOOD AND 7 MILES SOUTHEAST OF ROZETTA AROUND 1245 PM CDT... MONMOUTH AND 8 MILES SOUTHEAST OF LITTLE YORK AROUND 1250 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046 $$ MAYES
4 follow-up statements
000 WWUS53 KDVN 231751 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1252 PM CDT THU AUG 23 2007 ILC071-187-231830- /O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/ WARREN IL-HENDERSON IL- 1252 PM CDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR HENDERSON AND WARREN COUNTIES... AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR BIGGSVILLE...OR ABOUT 9 MILES SOUTHEAST OF OQUAWKA...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GERLAW...CAMERON...6 MILES SOUTHEAST OF WOODVALE AND 6 MILES NORTHWEST OF PHELPS AROUND 100 PM CDT... UTAH...COLDBROOK...SURREY AND SHANGHAI CITY AROUND 105 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHWESTERN ILLINOIS. LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046 $$ MAYES
000 WWUS53 KDVN 231758 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1258 PM CDT THU AUG 23 2007 ILC071-187-231830- /O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/ WARREN IL-HENDERSON IL- 1258 PM CDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR HENDERSON AND WARREN COUNTIES... AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR MONMOUTH...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COLDBROOK...ALEXIS...6 MILES NORTHWEST OF SURREY AND 6 MILES SOUTHEAST OF SHAW AROUND 105 PM CDT... UTAH AND SHANGHAI CITY AROUND 110 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. AT 1254 PM...WIND DAMAGE TO A WOOD FENCE WAS REPORTED NEAR KIRKWOOD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHWESTERN ILLINOIS. LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046 $$ MAYES
000 WWUS53 KDVN 231805 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 104 PM CDT THU AUG 23 2007 ILC071-231814- /O.CAN.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/ HENDERSON IL- 104 PM CDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON COUNTY IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHWESTERN ILLINOIS. LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046 $$ ILC187-231830- /O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/ WARREN IL- 104 PM CDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR WARREN COUNTY... AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR MONMOUTH...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COLDBROOK AND CAMERON AROUND 110 PM CDT... SURREY...UTAH AND 7 MILES SOUTH OF SHANGHAI CITY AROUND 115 PM CDT... AT 100 PM...TRAINED SPOTTERS REPORTED TREES DOWN ON HIGHWAY 34 10 MILES SOUTH OF MONMOUTH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHWESTERN ILLINOIS. LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046 $$
000 WWUS53 KDVN 231820 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 120 PM CDT THU AUG 23 2007 ILC187-231830- /O.EXP.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/ WARREN IL- 120 PM CDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY EXPIRES AT 130 PM CDT... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR NORTHWESTERN ILLINOIS. LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046 $$ MAYES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 10:44 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 23, 10:44 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 AM CDT THU AUG 23 2007
.UPDATE...
TWEAKED FORECAST FOR THE REMAINDER OF TODAY...WITH MINOR CHANGES
TO THE GRIDS. PER IR SATELLITE IMAGERY...CLOUD TOPS ARE COOLING IN
ASSOCIATION WITH TSRA ACROSS CENTRAL IA. ACTIVITY DEVELOPED ON THE
NOSE OF THE STRONG/PERSISTENT 850MB JET...WITH PROFILERS
INDICATING WINDS STILL 40-45KT ACROSS OK/KS AND UP TO 30 KT IN
IA/IL. SOME 850MB CONVERGENCE WAS NOTED AS WINDS IN WI ARE ONLY
ABOUT 15 KT. AT 12Z...850MB LOW WAS ANALYZED OVER NERN NEB...WITH
SFC REFLECTION STILL EVIDENT AT 15Z ALONG WITH SFC PRESSURE FALLS
IN NWRN IA. MLCAPE/CIN FIELDS INDICATE QUITE A BIT OF STABILITY
NEAR THE GROUND STILL...THOUGH INSTABILITY WAS STARTING TO BUILD
IN THE MO RIVER VALLEY NEAR THE NEB/KS/MO BORDER AREA AS WELL AS
IN ERN IA/NWRN IL AHEAD OF ONGOING STORMS. SEVERE THREAT REMAINS
IN THE REGION AS ONGOING TSRA MOVE INTO BETTER INSTABILITY...AS
WELL AS POSSIBLY LATER THIS AFTERNOON/EVENING WITH ANY ACTIVITY
THAT DEVELOPS IN THE MO RIVER VALLEY AREA AND MOVES ACROSS. HEAVY
RAIN THREAT IS STILL PRESENT AS WELL...PARTICULARLY WITH HEAVY
RAINS LAST NIGHT KEEPING THE GROUND SATURATED IN THE I-80 CORRIDOR
AS WELL AS IN THE NRN CWA.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
EVENING FOR KEOKUK-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
LINN.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
EVENING FOR ROCK ISLAND-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CARROLL-JO DAVIESS-
STEPHENSON.
MO...NONE.
&&
MAYESHazardous weather outlook, Aug 23, 10:55 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1055 AM CDT THU AUG 23 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241600- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1055 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL. RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY RIVERS...PARTICULARLY ON THE ROCK RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND DAMAGING WINDS. SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL OVER 1 INCH AS WELL AS ANY FLOODING. MAYES
In the hours before
Local storm report, Aug 23, 7:18 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
718 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 4 E WHAT CHEER 41.41N 92.28W
08/23/2007 M1.11 INCH KEOKUK IA TRAINED SPOTTER
24 HOUR AMOUNT.
&&
ELLIOTTLocal storm report, Aug 23, 7:44 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM HEAVY RAIN PARK VIEW 41.69N 90.54W
08/23/2007 M2.20 INCH SCOTT IA NWS EMPLOYEE
24 HOUR TOTAL.
&&
ELLIOTTLocal storm report, Aug 23, 8:22 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ELDRIDGE 41.64N 90.57W
08/23/2007 M2.59 INCH SCOTT IA NWS EMPLOYEE
TOTAL SINCE 6 PM.
&&
ELLIOTTLocal storm report, Aug 23, 8:30 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HEAVY RAIN PARK VIEW 41.69N 90.54W
08/23/2007 M2.47 INCH SCOTT IA NWS EMPLOYEE
SINCE 6PM LAST NIGHT
&&
RAYWLocal storm report, Aug 23, 9:11 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ELDRIDGE 41.64N 90.57W
08/23/2007 M2.59 INCH SCOTT IA NWS EMPLOYEE
TOTAL SINCE 6 PM.
0615 AM FLOOD 5 E CEDAR RAPIDS 41.97N 91.58W
08/23/2007 LINN IA TRAINED SPOTTER
INDIAN CREEK FLOWING BACKWARDS DUE TO HIGH LEVEL OF WATER
IN CEDAR RIVER DOWNSTREAM.
0700 AM HEAVY RAIN 1 N GERMAN VALLEY 42.22N 89.47W
08/23/2007 M1.26 INCH STEPHENSON IL TRAINED SPOTTER
0715 AM HEAVY RAIN 4 E WHAT CHEER 41.41N 92.28W
08/23/2007 M1.11 INCH KEOKUK IA TRAINED SPOTTER
24 HOUR AMOUNT.
0743 AM HEAVY RAIN PARK VIEW 41.69N 90.54W
08/23/2007 M2.20 INCH SCOTT IA NWS EMPLOYEE
24 HOUR TOTAL.
0829 AM HEAVY RAIN PARK VIEW 41.69N 90.54W
08/23/2007 M2.47 INCH SCOTT IA NWS EMPLOYEE
SINCE 6PM LAST NIGHT
&&
ELLIOTTLocal storm report, Aug 23, 10:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 AM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG 2 S MCCAUSLAND 41.71N 90.45W
08/23/2007 SCOTT IA PUBLIC
2-3 INCH TREE LIMBS BLOWN DOWN, TIME ESTIMATED. 2.25
INCHES OF RAIN OVERNIGHT.
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:25 PM CDT | River Flood Warning | DVN | Whiteside | 7 days |
| Aug 23, 3:46 AM CDT | Flash Flood Watch | DVN | Rock Island, Whiteside | 42 hr |
| Aug 23, 6:18 AM CDT | River Flood Advisory | DVN | Jo Daviess | 3 days |
| Aug 23, 12:42 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 63 min |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 46 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 7 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 7 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Henderson | 8 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 8 days |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock | 70 hr |
| Aug 23, 1:17 PM CDT | River Flood Warning | DVN | Hancock | 7 days |
| Aug 23, 1:37 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
| Aug 23, 5:06 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 54 min |
| Aug 23, 5:12 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 30 min |
| Aug 23, 5:26 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.